On Lommel functions

Shastri, N. A. (1938) On Lommel functions Philosophical Magazine Series 7, 25 (171). pp. 930-950. ISSN 1941-5982

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/1478644...

Related URL: http://dx.doi.org/10.1080/14786443808562078


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:25820
Deposited On:04 Dec 2010 11:34
Last Modified:23 Apr 2012 04:28

Repository Staff Only: item control page